# SDR USAA2009110993061

- Difficulty date: September 24, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651630089
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - Q2 CHECK - CRACKED FWD PRESSURE BULKHEAD WEB AT BS 178, LBL 5.7 - LBL 17, WL 218.  REPAIRED FWD PRESSURE BULKHEAD WEB AT BS 178, LBL 5.7 - LBL 17, WL 218 IAW EA 132513.
